zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Implicit iterative algorithms for treating strongly continuous semigroups of Lipschitz pseudocontractions. (English) Zbl 1229.47120
Summary: Theorems of weak convergence of an implicit iterative algorithm with errors for treating strongly continuous semigroups of Lipschitz pseudocontractions are established in the framework of real Banach spaces.
MSC:
47J25Iterative procedures (nonlinear operator equations)
47H20Semigroups of nonlinear operators
47H09Mappings defined by “shrinking” properties
References:
[1]Browder, F. E.; Petryshyn, W. V.: Construction of fixed points of nonlinear mappings in Hilbert spaces, J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[2]Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. sympos. Pure math. 18, No. 2 (1976) · Zbl 0327.47022
[3]Takahashi, W.: Nonlinear functional analysis fixed point theory and its applications, (2000) · Zbl 0997.47002
[4]Deimling, K.: Zeros of accretive operators, Manuscripta math. 13, 365-374 (1974) · Zbl 0288.47047 · doi:10.1007/BF01171148
[5]Chen, R.; Song, Y.; Zhou, H.: Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings, J. math. Anal. appl. 314, 701-709 (2006) · Zbl 1086.47046 · doi:10.1016/j.jmaa.2005.04.018
[6]Hao, Y.: Convergence theorems of common fixed points for pseudocontractive mappings, Fixed point theory appl. 2008 (2008) · Zbl 1219.47112 · doi:10.1155/2008/902985
[7]Osilike, M. O.: Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps, J. math. Anal. appl. 294, 73-81 (2004) · Zbl 1045.47056 · doi:10.1016/j.jmaa.2004.01.038
[8]Qin, X.; Cho, Y. J.; Shang, M.: Convergence analysis of implicit iterative algorithms for asymptotically nonexpansive mappings, Appl. math. Comput. 210, 542-550 (2009) · Zbl 1162.65351 · doi:10.1016/j.amc.2009.01.018
[9]Xu, H. K.; Ori, M. G.: An implicit iterative process for nonexpansive mappings, Numer. funct. Anal. optim. 22, 767-773 (2001) · Zbl 0999.47043 · doi:10.1081/NFA-100105317
[10]Zhou, H.: Convergence theorems of common fixed point for a finite family of Lipschitz pseudocontractions in Banach spaces, Nonlinear anal. 68, 2977-2983 (2008) · Zbl 1145.47055 · doi:10.1016/j.na.2007.02.041
[11]Zhang, S. S.: Convergence theorem of common fixed points for Lipschitzian pseudo-contraction semi-groups in Banach spaces, Appl. math. Mech. 30, 145-152 (2009) · Zbl 1181.47074 · doi:10.1007/s10483-009-0202-y
[12]Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0